Journal Article

Hyponatraemic seizures resulting from inadequate post-operative fluid intake following a single dose of desmopressin

Zoltán Molnár, Viktor Farkas, László Nemes, György S. Reusz and Attila J. Szabó

in Nephrology Dialysis Transplantation

Published on behalf of European Renal Association - European Dialysis and Transplant Assoc

Volume 20, issue 10, pages 2265-2267
Published in print October 2005 | ISSN: 0931-0509
Published online July 2005 | e-ISSN: 1460-2385 | DOI: http://dx.doi.org/10.1093/ndt/gfh960
Hyponatraemic seizures resulting from inadequate post-operative fluid intake following a single dose of desmopressin

Show Summary Details

Journal Article.  1424 words. 

Subjects: Nephrology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.